Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Scharlemann, M. G.; Siebenmann, L. C.
The Hauptvermutung for $C^\infty$ homeomorphisms II. A proof valid for open 4-manifolds. Compositio Mathematica, 29 no. 3 (1974), p. 253-264
Texte intégral djvu | pdf | Analyses Zbl 0315.57010

URL stable: http://www.numdam.org/item?id=CM_1974__29_3_253_0

Bibliographie

[1] J. Cerf: T4 = 0. Springer Lecture Notes in Math., No. 53 (1968).  MR 229250 |  Zbl 0164.24502
[2] M. Hirsch: On tangential equivalence of manifolds. Ann. Math. 83 (1966) 211-217.  MR 205265 |  Zbl 0137.17704
[3] M. Kervaire and J. Milnor: Groups of homotopy spheres I. Ann. of Math. 77 (1963) 504-537.  MR 148075 |  Zbl 0115.40505
[4] R.C. Kirby: Lectures on triangulation of manifolds mimeo U. of Calif., Los Angeles, 1969.
[5] R.C. Kirby and M.G. Scharlemann: A curious category which equals TOP. Proceedings of Tokyo Topology Conference of April 1973.  MR 372868 |  Zbl 0315.57003
[6] R.C. Kirby and L.C. Siebenmann: On the triangulation of manifolds and the Hauptvermutung. Bull. Amer. Math. Soc. 75 (1969) 742-749.
Article |  MR 242166 |  Zbl 0189.54701
[7] R.C. Kirby and L.C. Siebenmann: Deformation of smooth and piecewise-linear manifold structures. Essay I of monograph (to appear).  MR 283807
[8] R.C. Kirby and L.C. Siebenmann: Classification of sliced families of smooth or piecewise-linear manifold structures. Essay V of monograph (to appear).
[9] B. Mazur: On embeddings of spheres. Acta Mathematica 105 (1961) 1-17.  MR 125570 |  Zbl 0096.37904
[10] E. Moise: Affine structures on 3-manifolds. Ann. of Math. 56 (1952) 96-114.  MR 48805 |  Zbl 0048.17102
[11] J. Milnor: Topology from the differentiable viewpoint. Univ. Press of Virginia, Charlottesville, 1965.  MR 226651 |  Zbl 0136.20402
[12] J.R. Munkres: Concordance of differentiable structures, two approaches. Michigan Math. J. 14 (1967) 183-191.
Article |  MR 212806 |  Zbl 0148.17303
[13] J.R. Munkres: Elementary differential topology. Ann. of Math. Study, No. 54, Princeton U. Press, 1962.  MR 163320 |  Zbl 0107.17201
[14] C. Rourke and B.J. Sanderson: Introduction to piecewise-linear topology. Springer-Verlag, 1972.  MR 350744 |  Zbl 0477.57003
[15] M.G. Scharlemann and L.C. Siebenmann: The Hauptvermutung for smooth singular homeomorphisms, (to appear in 1974 along with [5]).  MR 372871 |  Zbl 0315.57009
[16] J. Shaneson: Embeddings with codimension two of spheres and h-cobordisms of S1 x S3. Bull. Amer. Math. Soc. 74 (1968) 972-974.
Article |  MR 230325 |  Zbl 0167.21602
[17] L. Siebenmann: Topological manifolds. Proc. Int. Cong. Math. Nice, 1970, Gauthier Villars, Paris, 1971.  MR 423356 |  Zbl 0224.57001
[18] C.T.C. Wall: Bundles over a sphere. Fund. Math. 61 (1967) 57-72.
Article |  MR 227994 |  Zbl 0312.57009
Copyright Cellule MathDoc 2014 | Crédit | Plan du site